How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 670
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

Do you think there is any possible correlation between

Customer Question

Do you think there is any possible correlation between Wellbutrin and flat warts. I found when I went off Wellbutrin they went awylay it's almost as if Wellbutrin lowered my immunity. I went back on Wellbutrin and they came back so I am weaning off and they seem to be subsiding again. Strange right
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 year ago.

According to the package insert of Wellbutrin there is not correlation to warts, a decreased immune response, or any of the correlations you have witnessed. It is very interesting and it would be interesting to do a study on patients that have flat warts and see if there is a correlation. Wellbutrin can cause increased sweating which may or may not effect the growth of flat warts indirectly. Thanks for sharing. Hopefully this sheds some light on what you experienced. Once satisfied please rate my answer. Thanks.

Expert:  Dr. Bridget replied 1 year ago.

That is a great question! I believe I may have a different interpretation than the previous responder. There are side effects that show up post-market (after a drug has been studied by the FDA in clinical trials). There are also many side effects that only effect <1% of patients who used the drug. One of them that may be your condition is skin nodules, which are a swelling or outgrowth of skin that shows up as a mass of tissue or cells. This could very well resemble a wart.

Expert:  Dr. C. Rollins replied 1 year ago.

If you need further assistance I would be happy to assist. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions